Citation: Greg. "Loss Of Magic: An Experience with Ecstasy (exp4149)". Erowid.org. Dec 9, 2000. erowid.org/exp/4149
||(pill / tablet)
I have taken ecstasy about 10 times in a number of environments and I feel a loss of magic in the drug. I remember the first time I took this drug, I was overwhelmed with emotions I have never felt. It was unbelievable. But now, its nothing special. I think it is because i learned to control my roll. I know how to handle it now.
Before, ecstasy took me over. I couldn't control myself. Now, after the 10 times I have rolled, I'm not overwhelmed anymore. Its nothing special now. Another factor is the crash. I feel SO AWFUL after a night on ecstasy that I think I would be better off not even taking it. As soon as the peek ends, I feel drained of all energy. I am usually depressed for the next 3 days. Ecstasy isn't even worth taking for me anymore.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.